# SDR C2XA99CL008

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 145033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14530205405
- Condition: Chaffed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4119 - CREW REPORTED THAT DURING CRUISE THEY RECEIVED A LEFT ENGINE BLEED LEAK LIGHT, THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT BLEED DUCT LOCATED IN FUSELAGE ABOVE THE LEFT WING IAW EMB-145 MM 36-11-09.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
